# SDR CA990915031

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010349
- Condition: Leaking
- Location: Spoiler Actuator
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK IN VICINITY OF LEFT ROLL SPOILER ACTUATOR.  LINE TO ACTUATOR LEAKING.
